# SDR SWIA200718933

- Difficulty date: December 7, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 6,393 hours, 4,195 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6274 - O2 MASKS DROPPED ON RIGHT SIDE OF ROW 1.  SECURED RIGHT SIDE O2 MASKS IAW MM 35-21-05.  OPS CHECK GOOD AT THIS TIME.
